Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Drinking lots of water, unable to excrete it, headaches, backache. Taking water pills, no relief. Treatment?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
i drink water everyday about 6-8 bottles a day, i barely ever get ride of the water though. I tried water pills and nothing... I feel huge, im having headaches, back ache... i asked the pharmist and they told me to go to the doctor. i feel rotten
Posted Wed, 2 May 2012 in Kidney Conditions
Answered by Dr. Ajit Naniksingh Kukreja 2 hours later

Thanks for posting your query

With the brief history you have provided it appears there is some problem with the excretion of the water that you are consuming

Your symptoms of feeling huge, having headaches and bodyache along with the problem of not being able to pass urine, point to something wrong with your kidneys

Your Pharmacist is right, you should consult your physicisn and go ahead with getting reports done to rule out kidney disease

A word Of Caution : Do not take water pills [I presume you mean diuretics] without getting yourself evaluated and without medical supervision

Hope I have cleared your doubts, If yes accept my response or in case you need any clarification revert back

Get Well Soon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor